# SDR 2004F00308

- Difficulty date: July 21, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N58DD
- Make and model: Stbros SD330
- Aircraft serial: SH3008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN1046
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE COMING BACK FROM PIA-ASW, MLG WAS LOWERED, DURING APPROACH CHECKS.  NLG INDICATION DID NOT GO 'GREEN'.  INITIATED MISSED APPROACH & WENT INTO HOLDING PATTERN.  FLT CREW CARRIED OUT EMERGENCY CHECKLIST & LOWERED MLG THE EMERGENCY METHOD.  DECLARED EMERGENCY TO FORT WAYNE APPROACH.  NLG INDICATION DID NOT COME UP EVEN BY EMERGENCY METHOD.  THEN FLY THROUGH THE ASW 27 RUNWAY AT LOW ALTITUDE AND GOT CONFIRMATION FROM GROUND THAT ALL GEARS DOWN.  LANDED WITHOUT INCIDENT.  THE LANDING GEAR WAS PINNED IAW MEL 32-3 ON 7/21/2004 ON LOG PAGE 56969.  THE AIRCRAFT WAS FLOWN TO MKE AND THE NOSE UPLOCK SWITCH WAS REPLACED.  MEL 32-3 HAVE BEEN CLEARED.  OPS CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
